Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On boundedly metacompact and boundedly paracompact spaces


Authors: P. Fletcher, R. A. McCoy and R. Slover
Journal: Proc. Amer. Math. Soc. 25 (1970), 335-342
MSC: Primary 54.70
DOI: https://doi.org/10.1090/S0002-9939-1970-0257993-6
MathSciNet review: 0257993
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper introduces bounded paracompactness and relates the concept to compactness, paracompactness, and covering dimension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.70

Retrieve articles in all journals with MSC: 54.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0257993-6
Keywords: Paracompact, boundedly paracompact, metacompact, boundedly metacompact, point finite cover, locally finite cover, collectionwise normal, hereditarily paracompact, finite-dimensional, infinite-dimensional, $ n$-discrete collection, compact
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society